Singular nonlinear H∞ optimal control problem

Share/Save/Bookmark

Maas, W.C.A. and Schaft, A.J. van der (1996) Singular nonlinear H∞ optimal control problem. International Journal of Robust and Nonlinear Control, 6 (7). pp. 669-689. ISSN 1049-8923

open access
[img]
Preview
PDF
847kB
Abstract:The theory of nonlinear H∞ of optimal control for affine nonlinear systems is extended to the more general context of singular H∞ optimal control of nonlinear systems using ideas from the linear H∞ theory. Our approach yields under certain assumptions a necessary and sufficient condition for solvability of the state feedback singular H∞ control problem. The resulting state feedback is then used to construct a dynamic compensator solving the nonlinear output feedback H∞ control problem by applying the certainty equivalence principle.
Item Type:Article
Copyright:© 1996 Wiley InterScience
Research Group:
Link to this item:http://purl.utwente.nl/publications/71288
Official URL:http://dx.doi.org/10.1002/(SICI)1099-1239(199608)6:7<669::AID-RNC180>3.0.CO;2-8
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140853